# SDR HALA2011102600524

- Difficulty date: October 26, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 84,645 hours, 15,232 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 11 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 SLAT UPPER SKIN ON T/E WEDGE,  DEBONDED & CORRODED.  REPAIRED IAW SRM 57-43-02-01 & 57-43-02-2R-1, FIG 201 & 51-70-10-2R-0 PARA 6 & 8.
